# SDR CALA9901072

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN STRINGER 16R AT BS 500C.  THE CRACKED SECTION OF STRINGER WAS REMOVED AND A NEW SECTION WAS SPLICED IN IAW SRM 53-00-03, FIGURE 201.
